# SDR AALA202104199021

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 77,983 hours, 9,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 147004
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR EMERGENCY LIGHT BATTERY PACK INOPERATIVE. REPLACED R2 DOOR BATTERY PACK IAW B777 AMM 33-51-06-960-802, OPS CHECK GOOD.
